# SDR SWAA2016070553419

- Difficulty date: June 18, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 42,822 hours, 24,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 827, BETWEEN STRINGER 8 - 9R.   REPAIRED THE FRAME IAW EA.
